Plastic Surgery, Beauty, Skin Care Message Boards & Blogs
Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.
I am EXTREMELY interested in Revitalash or JM, but am a bit worried - what is this discoloration that is mentioned on the website, too? Skin becoming darker, whiter, red?? Anyone experienced it?? Is it like, common, you´ll get it sooner or later, or just a rare rare thing?
"Some RevitaLash® users have reported a mild irritation at the base of the eyelashes. If you experience such irritation, either reduce or discontinue the use of RevitaLash® Eyelash Conditioner until the irritation goes away. If the irritation persists, discontinue use completely and consult your physician.
Some RevitaLash® users have reported a mild discoloration of the skin at the base of the eyelashes. If you notice such discoloration and it bothers you, please discontinue use of RevitaLash® Eyelash Conditioner." source: www.revitalash.com
I read about these new eye-lash growing innovations on Allure (June issue) where it said both contain a reformulated version of the glaucoma drug latanoprost, which has been shown to cause lash growth. (I know, my cosmetologist told me these unlucky people do have the loveliest lashes) BUT a Miami ophtalmologist Douglas Anderson also said on Allure "Used regularly, latanoprost can cause permanent discoloration of the skin." Aside from that disconcering side effect, he thinks the products are safe to use. The maker of RevitaLash who is an ophthalmologist lists all side effects on his website. Source: June issue of Allure magazine
JM (janmarini.com) doesn´t.
Hope I did not infringe on any copyright laws here, as you can see did mention sources dutifully.
I´d LOVE to get longer lashes, please please tell me if you know if it is worth it, have you got any side-effects??
I've been using revitalash for a while...got it on this website...no discoloration. Do you know if it is supposed to darken or lighten the area? Or maybe a red discoloration? Well, in any effect, no change in skin color here.
Seems it is very rare, then....? Some people have mentioned eye lid irritation though, seems it is a more realistic risk.
As both this and JM are based on the medicine found in glaucoma eye drops, I googled for those ingredients, too - side effect there was lash growth, lol, more worrying was eye colour turning BROWN - darker blue I wouldn´t mind, but brown?
I´m sure this is only when you actually put the drops into your eye, it must be different when you only put a bit on the eye lid....
I have a dark line...very thin...on both lids since I use it on my top and bottom lashes. I welcome the "discoloration" due to the fact that my lashes are very blonde and always lighter at the root when applying mascara. Not any longer since using this product. Everything I've experienced using Revitalash is well worth it since my lashes are so much longer, fuller and darker.
I wish I could get the same results for the hair on my head without it costing an arm and a leg.
Just wanted to add that I've been using the product for about 4 mos. now and the compliments started at about 8 wks. Recently, I have had people ask me if I have eyelash extensions or "are those real?"
I had no idea that there were two different formulas with Revitalash?? I haven't paid attention to my tubes as to whether or either of them are the MD formula. They both cost me $139 here at MakeMeHeal. Something I noticed with the second tube is that with the first couple of uses, it stung a little. I stopped putting it on right after removing my makeup and that stopped the burning. I put it on right before going to bed instead of after washing my face and I think that was the problem.
I watched a news report about eyelash growers, the ones that r also used for glaucoma patients a few days ago. I was very intrigued about getting something to help my eyelashes grow but after they said that one of the side effects actually cause ur eye color to permanently darken i decided not to buy it. Having hazel eyes i would not want to risk my eye color changing permanently just for wanting longer eye lashes.
I have used Revitalash for about 6 months and I definitely have the red discoloration on the upper lids. It scared me at first, but then I decided that the benefits to my lashes were worth it. Sometimes I go every other day. I did stop for a couple of months and I was stunned to see my lashes go back to being thin and stubby. Now I'm back to using it almost every nightl. Oh well, I'm used to the red. It just looks like eye shadow...
44 yr. female with thinning spare eyelashes and brows. Started using Revitalash a little over a month ago. Within weeks noticed growth and thickness. Yet a few days ago noticed brown spots appearing in my blue eyes. I have discontinued using this product and upon further investigation via the internet it appears I am not the only person with light eyes that this has happened to. How can any cosmetic with such horrific permanent side affects be allowed for sale? I smell a huge class action lawsuit around the corner.
[quote="Barbiewannabee"]It's my understanding that Revitalash has the same properties that my sisters glaucoma eye drops contain.
In fact they told her, her eyelashes may grow longer, and that she could get dark circles under her eyes.
If it's just dark circles and redness around the lid, I don't worry so much about that, but when it actually affect the color of someone's eyes, that's scary.
My eyelashes have grown longer and thicker with Revitalash, but they seemed to have plateaued. I am using it every other night now, and the redness around my eyes does concern me. When I emailed them about it, they referred me to the same line on their website which states that you should discontinue if darkening of the skin bothers you (or something like that).
Ahhh, your correct, when I wrote about the dark circles I was thinking under the eye, I'm sure you've seen where eye drops drip under your eye, but on your eyelid, your right, not a big deal.
I just made my sister get up, and go towards the light-) "Go towards the light";-)actually she stood in front of the window, and I pushed
her head closer to the light. Her eyes are a bit deeper than they once were, but remember she uses drops that go directly into her eyes.
Information and services provided through Make Me Heal and this Site are intended for educational and informational purposes and are not a substitute for the advice of your physician or other medical professional. If you need medical assistance, you should contact your medical care provider. For more information, please read Our Policies.